# SDR RU3A20170321004

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 14,664 hours, 7,703 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE RIGHT FIRE BOTTLE DISCHARGED LIGHT ILLUMINATED.  CORRODED KNIFE EDGE CONNECTORS WERE DISCOVERED AND REPLACED.
